Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

I took a anti fungal tablet AF 150 and now my upper lip is slightly swollen and turned black

HI I took a antifungal tablet AF 150 and now my upper lip is slightly swollen and turned black. What should I do ? Other Relevant details Gender : Male Age : 35 Antifungal Tablet Taken : AF 150 (Flucolazole Tablet) Manufactured by Ontop Pharmaceuticals , Bangalore, Expiry date : 10/2012
Asked On : Wed, 25 May 2011
Answers:  1 Views:  1529
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Treatment/Therapy
Medical Topics
General Surgeon 's  Response
hi..welcome to healthcaremagic..
as per your history it looks like a allergic reaction.. allergic reaction to this drug is rare. However, get medical help right away if you notice any symptoms like rash, itching/swelling (especially of the face/tongue/throat), severe dizziness, trouble breathing.
Answered: Wed, 25 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions